# SDR FDEA202106031442

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 34,856 hours, 19,312 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Rt Window
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  660     56-10  4628     03JUN21  LAX  OPEN  U  IN CRUISE RIGHT WINDOW HEAT FAULT ILLUMINATED.  COMPLIED WITH QRH. CREW NOTED SPARKS IN MIDDLE AND  UPPER RIGHT OF WINDSHIELD.  03JUN21 12:38   LAX R   SHGN 04JUN21 21:36   LAX                                                      COMPLIED WITH INSTALLATION OF FO'S WINDSHIELD REF                      AMM 56-11-11-04 TO STEP 1E 15. NEED TO CONTINUE                        INSTALLATION.                                                          SHGN 05JUN21 00:18   LAX                                                      WINDOW TEMP CONTROLLER (20DG) AND WINDOW HEAT                          PROTECTION UNIT (88DG) REPLACED ON WRI'S 30-40/4632                    & 30
